# SDR ASAA2018071225361

- Difficulty date: July 11, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 40,670 hours, 12,325 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250275060
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C N8420001, FOUND A WIRE CHAFED BEYOND LIMITS ON THE CORE FIRE DETECTOR NR 4 AFT MW0325 ON NR 2 ENG. GROUNDED - YES. R&R NR 2 ENG FIRE DETECTOR HARNESS MW0325 REF MM 26-11-02. OPS CH3ECK GOOD.
